# SDR DALA2016092506825

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 73,194 hours, 55,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE: PUNCTURE ON SECONDARY ACCESS COVER 3070-100, LT WING.  SECONDARY ACCESS COVER NR 3070-100 AT LT WING WAS EVALUATED AND IT WAS FOUND OUT OF LIMITS, SECONDARY ACCESS COVER NR 3070-100 WAS REPLACED IAW ERA 530866-14AD MA, REV ORIGINAL.
